# SDR 2003UALA00740

- Difficulty date: October 3, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 32,471 hours, 11,911 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER INGRESS WAS FOUND AT 2 LOCATIONS ON THE RT ELEVATOR.  DAMAGE ON UPPER SKIN IS 2.8 BY 2 INCHES AND IS 127 INCHES FROM IB EDGE AND 20 FROM TRAILING EDGE.  MAJOR REPAIR ACCOMPLISHED.  REPAIR DAMAGED AREAS PER SRM 55-21-11 TO ELIMINATE WATER INGRESSION.
